Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

What causes extreme constipation and disposition of bodily tissue after uterus removal?

User rating for this question
Very Good
Answered by

Diabetologist
Practicing since : 2004
Answered : 2691 Questions
Question
I was extremely constipated recently and when after I defecated I felt like there was tissue coming out that wasn't supposed to so I shoved it back up and haven't noted it since. However, I have intermittent swelling around my anus. No pain, but I will think it is gone and then it reappears. It is back today. I have an appt. with a colo-rectal specialist but they couldn't see me until XXXXXXX 17th. FYI 64 years, female, prolapsed uterus and bladder in my past. Uterus removed, cystocele. What is happening with me?
Fri, 25 May 2018 in General Health
 
 
Answered by Dr. Saumya Mittal 33 minutes later
Brief Answer:
Suggestions.

Detailed Answer:
Hello.
I am Dr Mittal.
I have read your message.
I think I can help you.

The symptoms of the query are highly suggestive of piles.

This is a common problem that can happen when you have constipation.
Hard stools and low fiber diet are the commonest cause of the piles.

Removal of uterus and prolapse uterus suggest that there is a possibility that the elastic tissue in your body is starting to get loose which itself predisposes to the piles as well.

The treatment usually depends on the grades of piles. I feel you have grade 1-2 piles. So mostly medical management would suffice.Simple steps like high fiber diet, plenty of fluids, and stool softeners like isapghulla husk would help a lot.

In high grade of piles, operative management may be needed.

You may find the following link useful
https://www.medicalnewstoday.com/articles/239454.php

Feel free to ask a related doubt if you still need more information.
Best of luck,
Dr Mittal
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor